MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LGN PRESSFIT STEM 14MM X 160MM; PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SMICONSTRAIND,CMNTD,POLYMR/METL/POLYMR

SMITH & NEPHEW, INC. LGN PRESSFIT STEM 14MM X 160MM; PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SMICONSTRAIND,CMNTD,POLYMR/METL/POLYMR
Catalog Number 71424047
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/01/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a revision surgery was performed due to infection.Eleven devices were removed.Previous to this revision surgery, a right knee washout and a wound debriment was performed.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.This included a review of sterilization documents which indicated that the product was sterilized according to sterilization release documentation.A review of complaint history for the listed parts did not reveal additional complaints for the listed batches.Without the actual product involved our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.No further actions are being taken at this time.

Brand Name
LGN PRESSFIT STEM 14MM X 160MM
Common Device Name
PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SMICONSTRAIND,CMNTD,POLYMR/METL/POLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7535272
Report Number1020279-2018-01003
Device Sequence Number16380035
Product Code JWH
UDI-Device Identifier03596010546791
UDI-Public03596010546791
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K072531
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71424047
Device Lot Number17FSM0075B
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/01/2018
Supplement Date Received by Manufacturer05/01/2018
05/01/2018
Initial Report FDA Received Date05/22/2018
Supplement Report FDA Received Date11/07/2018
11/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;